# SDR 2002UALA01272

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Fractured
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LOWER CHORD SHEAR TIE AT WS313.5 BETWEEN STRINGER 10 AND STRINGER 11 WAS FRACTURED DURING FASTENER INSTALLATION.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR ANGLE.
